# SDR CA020712006

- Difficulty date: July 8, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 4,719 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AN4101
- Condition: Unserviceable
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB FROM THE WHITEHORSE AIRPORT, THE PILOT NOTED THAT THE FUEL PRESSURE ON THE NUMBER 2 ENGINE WAS FLUCTUATING. THE ELECTRIC BOOST PUMP WAS ACTIVATED TO STABILIZE THE FUEL PRESSURE. THE PILOT EJECTED THE RETARDANT LOAD AND RETURNED TO THE AIRPORT. MAINTENANCE REPLACED THE ENGINE DRIVEN FUEL PUMP WITH A SERVICEABLE UNIT. THE ENGINE WAS GROUND RUN AND LEAK CHECKED SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
